# SDR 20000425SH044

- Difficulty date: March 17, 2000
- Submitted: April 25, 2000
- Operation: Air carrier
- Aircraft: N53RW
- Make and model: Bell 206B
- Aircraft serial: 1026
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 206031200033
- Condition: Corroded
- Location: Cabin
- Part time: 5,199 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS PART WAS DISCOVERED CORRODED WITH AREAS IN EXCESS OF 25 PERCENT OF THE MATERIAL MISSING.  THIS WAS FOUND DURING AN ANNUAL INSPECTION. THE AREA OF THIS FITTING IS ENCLOSED AND FILLED WITH INSULATION WHICH RETAINED MOISTURE CONTRIBUTING TO THE CORROSION.  SUBMITTER STATED THIS AREA SHOULD BE KEPT DRY.  (X)
